# SDR AALA201902059005

- Difficulty date: February 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 30,887 hours, 12,044 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Knob
- Condition: Sheared
- Location: Selector
- Part time: 51,937 hours, 24,024 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALTIMETER ISSUE, EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  ON ARRIVAL, FOUND THE SELECTOR KNOB HAD SHEARED AND HAD COME LOOSE.  THE AIRCRAFT WAS GROUNDED.   REPLACED FCU IAW AMM 22-81-12. PERFORMED SATISFACTORY AFS TEST & LAND CAT 3 CAPABILITY TEST IAW AMM 22-96-00 & AMM 22-97-00.
